# SDR PCSA0526051

- Difficulty date: May 26, 2005
- Submitted: May 31, 2005
- Operation: Air carrier
- Aircraft: N794AJ
- Make and model: Boeing 727227
- Aircraft serial: 21243
- Aircraft time: 57,868 hours, 45,317 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Pcu
- Part number: 680005007
- Part serial: 1400
- Condition: Malfunctioned
- Location: Elevator
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT CONTROL YOKE JAMMED WILL NOT MOVE FWD.  AC RETURNED TO RAMP.  AIRCRAFT WAS FERRIED BACK TO MIAMI.  NO DEFECTS REPORTED ON FLIGHT.  REMOVED FLOOR PANEL, INSPECTED CONTROL CABLES EBL, EAL, EBR, EAR & PULLEYS BS 540, 740, 870, 950 & 1050 NO DEFECTS.  OPEN PANELS ON TOP OF VERTICAL STAB TO GAIN ACCESS FOR INSPECTION OF CABLES AND PULLEYS, NO DEFECTS.  OPEN LH & RH PANEL TO ELEVATOR PCU'S FOUND COLLAR MISSING FROM THRU BOLTS AT RH PCU TAB ROD REACTION LINK, REMOVED & REPLACED ELEVATOR PCU.  INSPECTED LH & RH ELEVATOR TAB CONTROL ROD FOR CORRECT INSTALLATION PER BOEING ISAR 97-06-2735-10.  CASTELLATED NUTS & COTTER PINS INSTALLED IAW SPM 20-50-01/2 & IPC 27-30-00-31.  TEST FLT PERFORMED WITH NO DEFECTS.
